# SDR DALA2018041102333

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 68,369 hours, 49,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17D EMERGENCY LIGHT INOPERATIVE.  REPLACED THE CONNECTER AT SEAT 17D.   EMERGENCY LIGHT CHECKED GOOD IAW AMM 33-53-00.
